# SDR SWAA094980

- Difficulty date: August 1, 2009
- Submitted: August 6, 2009
- Operation: Air carrier
- Aircraft: N446WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29842
- Aircraft time: 21,679 hours, 12,355 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 207377
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERWING EEPLS LENS MISSING.  INSTALLED LENS PER MM.
